# SDR SWAA2022021773442

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 46,594 hours, 27,816 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 AFT CABIN POBS USED IN FLIGHT DUE TO A POSSIBLE LEAK IN AN OVERHEAD BIN OR CEILING COMPARTMENT. 2 AFT CABIN POBS USED IN FLIGHT DUE TO A POSSIBLE LEAK IN AN OVERHEAD BIN OR CEILING COMPARTMENT. / [01] SERVICED BOTH AFT POB?S REF. AMM 12-15-21.  REF. LOG PAGE 2130609 FOR FURTHER ACTION.
